# SDR SWIA202160973

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND HANDRAIL FITTING AT APPROX. FS 343.04 HAS CORRODED HARDWARE     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED AFT HANDRAIL FITTING AT APPROX. FS 343.04 REF. CRJ900 SRM 51-42-21-001-001-A01 AND DWG# SH670-31810 REV. AE / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
